# SDR ASOA2015110614001

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 26,601 hours, 18,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOME EMERGENCY LIGHT WILL NOT TURN OFF REGARDLESS OF EMERGENCY LIGHT SWITCH IN COCKPIT OR CABIN.  AFTER BEING ONBOARD FOR 10 MINTS THEY NOW WOULDN'T STAY ON.  MORE THAN 15 SECONDS.  CHARGED EMERGENCY LIGHT & PERFORMED OPS CHECK IAW MM 33-51-00, OPS CHECK GOOD AT THIS TIME. ACFT RETURNED TO SERVICE.
